Pseudo-differential operators on V-manifolds and foliations, II

Translated title of the contribution: Pseudo-differential operators on V-manifolds and foliations, II

J. Girbau, M. Nicolau

Research output: Contribution to journalArticleResearch

Translated title of the contributionPseudo-differential operators on V-manifolds and foliations, II
Original languageMultiple languages
Pages (from-to)63-95
JournalCollect. Math.
Volume31
Issue number1
Publication statusPublished - 1 Jan 1980

Cite this